Ghent University Academic Bibliography

Advanced

Two adaptive logics of norm-propositions

Mathieu Beirlaen UGent and Christian Strasser (2013) JOURNAL OF APPLIED LOGIC. 11(2). p.147-168
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Deontic logic, Normative gaps, Normative conflicts, Adaptive logic, Defeasible reasoning, INPUT/OUTPUT LOGICS, MORAL CONFLICTS, DEONTIC LOGIC, DILEMMAS
journal title
JOURNAL OF APPLIED LOGIC
J. Appl. Log.
volume
11
issue
2
pages
147 - 168
Web of Science type
Article
Web of Science id
000319246600001
JCR category
LOGIC
JCR impact factor
0.395 (2013)
JCR rank
13/20 (2013)
JCR quartile
3 (2013)
ISSN
1570-8683
DOI
10.1016/j.jal.2013.02.001
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
3152453
handle
http://hdl.handle.net/1854/LU-3152453
date created
2013-02-28 23:38:46
date last changed
2016-12-19 15:38:05
@article{3152453,
  author       = {Beirlaen, Mathieu and Strasser, Christian},
  issn         = {1570-8683},
  journal      = {JOURNAL OF APPLIED LOGIC},
  keyword      = {Deontic logic,Normative gaps,Normative conflicts,Adaptive logic,Defeasible reasoning,INPUT/OUTPUT LOGICS,MORAL CONFLICTS,DEONTIC LOGIC,DILEMMAS},
  language     = {eng},
  number       = {2},
  pages        = {147--168},
  title        = {Two adaptive logics of norm-propositions},
  url          = {http://dx.doi.org/10.1016/j.jal.2013.02.001},
  volume       = {11},
  year         = {2013},
}

Chicago
Beirlaen, Mathieu, and Christian Strasser. 2013. “Two Adaptive Logics of Norm-propositions.” Journal of Applied Logic 11 (2): 147–168.
APA
Beirlaen, M., & Strasser, C. (2013). Two adaptive logics of norm-propositions. JOURNAL OF APPLIED LOGIC, 11(2), 147–168.
Vancouver
1.
Beirlaen M, Strasser C. Two adaptive logics of norm-propositions. JOURNAL OF APPLIED LOGIC. 2013;11(2):147–68.
MLA
Beirlaen, Mathieu, and Christian Strasser. “Two Adaptive Logics of Norm-propositions.” JOURNAL OF APPLIED LOGIC 11.2 (2013): 147–168. Print.